Some properties of generating functions obtained by Amann-Conley-Zehnder reduction - Université de Bretagne Occidentale Access content directly
Journal Articles Journal of Mathematical Sciences Year : 2007

Some properties of generating functions obtained by Amann-Conley-Zehnder reduction

Dates and versions

hal-04404448 , version 1 (18-01-2024)

Identifiers

Cite

Piernicola Bettiol. Some properties of generating functions obtained by Amann-Conley-Zehnder reduction. Journal of Mathematical Sciences, 2007, 144 (1), pp.3760-3774. ⟨10.1007/s10958-007-0229-8⟩. ⟨hal-04404448⟩
5 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More